# SDR SIMA2018060400006

- Difficulty date: April 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81502
- Condition: Damaged
- Location: 1 - 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT STRIP EXTRUSIONS NR 1 THRU 8 WERE DAMAGED.   REMOVED AND REPLACED THE LT EMERGENCY LIGHT IAW AMM 33-50-12.
